# SDR 20001018SH004

- Difficulty date: September 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N900WK
- Make and model: Amd FALCON900
- Aircraft serial: 57
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: FGFB751505219
- Condition: Broken
- Location: Hydraulic System
- Part time: 6,453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK FLIGHT, CREW NOTICED NR 2 HYDRAULIC SYSTEM PRESSURE LOW.  AIRCRAFT LANDED UNEVENTFULLY.  INVESTIGATION FOUND HYDRAULIC LINE BROKEN AT B-NUT FITTING.  CAUSE UNKNOWN.  SUBMITTER STATED AT TIME OF THIS REPORT, NR 2 SYSTM WAS BEING INSPECTED AND AIRCRAFT HAD NOT BEEN APPROVED FOR RETURN TO SERVICE.  (X)
